# SDR SWAA2016082655177

- Difficulty date: August 13, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 57,147 hours, 33,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 FLAP TRACK FAIRING CRACKED ON FORWARD EDGE.  REPAIRED NR 3 FAIRING IAW SRM.
